# SDR CA130225009

- Difficulty date: February 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE OIL ODOR IN CABIN OCCURRED DURING THE DESCENT.  A BORESCOPE INSPECTION SHOWED TRACES OF OIL ON THE HP IMPELLER.  TROUBLESHOOTING ON GOING.
